Stack recommendation?

  1. New Member
    Gun bunny's Avatar
    Stats
    5'9"  208 lbs.
    Join Date
    Sep 2013
    Posts
    3
    Rep Power
    22
    Level
    2
    Lv. Percent
    41.17%

    Stack recommendation?


    Hey fellas! I am looking for a stack using trenazone and cycle assist. I used this before with havoc and got great results but my body didn't agree with havoc. I have been off havoc for 2 days and still have a miserable rash and bumps where ever I scratch! I understand trenazone causes rashes but I quit that 2 weeks ago and continued havoc. Still have rashes all over my body. Basically guys give me a simple stack and how to run it. I'm worried about post cycle Gyno and estrogen so please include that...

  2. Diamond Member
    T-Bone's Avatar
    Join Date
    Jan 2004
    Posts
    17,395
    Rep Power
    10268130
    Level
    110
    Lv. Percent
    72.57%
    Achievements Activity AuthorityActivity ProActivity VeteranActivity RoyaltyPosting Pro

    Why are you scratching?. Are you itchy all over your body?. That's not a good sign. It could be liver distress. Never heard of trenazone causing rashes. Are you still using Havoc?
    S.N.S. Rep

    T-bone@seriousnutritionsolutions .com
  3. Diamond Member
    T-Bone's Avatar
    Join Date
    Jan 2004
    Posts
    17,395
    Rep Power
    10268130
    Level
    110
    Lv. Percent
    72.57%
    Achievements Activity AuthorityActivity ProActivity VeteranActivity RoyaltyPosting Pro

    Quote Originally Posted by Gun bunny View Post
    Hey fellas! I am looking for a stack using trenazone and cycle assist. I used this before with havoc and got great results but my body didn't agree with havoc. I have been off havoc for 2 days and still have a miserable rash and bumps where ever I scratch! I understand trenazone causes rashes but I quit that 2 weeks ago and continued havoc. Still have rashes all over my body. Basically guys give me a simple stack and how to run it. I'm worried about post cycle Gyno and estrogen so please include that...

    Google, "Drug-Induced Cholestasis"
    S.N.S. Rep

    T-bone@seriousnutritionsolutions .com
    •   
       

  4. Advanced Member
    Ape McGrapes's Avatar
    Join Date
    Jul 2012
    Posts
    830
    Rep Power
    771946
    Level
    40
    Lv. Percent
    22.34%
    Achievements Activity Pro

    The carrier for trenazone is known to be pretty harsh on the skin.

    My suggestion is to get off cycle, and pct right away. Starting and stopping hormones speraticly really isn't smart or good for your body. Pct properly(serm, A.I., test booster) take the proper time off and replan your cycle.
  5. New Member
    Gun bunny's Avatar
    Stats
    5'9"  208 lbs.
    Join Date
    Sep 2013
    Posts
    3
    Rep Power
    22
    Level
    2
    Lv. Percent
    41.17%

    Ok how much time
  6. Advanced Member
    Ape McGrapes's Avatar
    Join Date
    Jul 2012
    Posts
    830
    Rep Power
    771946
    Level
    40
    Lv. Percent
    22.34%
    Achievements Activity Pro

    All depends how long you have been on, but mostly should come down to blood work. Since I doubt you will get any/haven't already, as most people don't then time on+pct=time off.

    I prefer to suggest a longer pct than most. As long as the cycle length with a minimum of 8 weeks.

    Clomid: week 1-4: 12.5mg ED, or 25mg EOD
    Raloxifene: week 1-8: 60mg ED
    Erase: 50mg week 2-5, 25mg week 6-8, 25mg EOD week 9
    Test Booster: Week 1-8; Any of your choice hereAA, Fadogia, NMDA etc...

    That's a pretty aggressive but very easy PCT that will be light on the body with minimal side effects. Restoring hormones to homeostasis should not be taken lightly.
  7. New Member
    Gun bunny's Avatar
    Stats
    5'9"  208 lbs.
    Join Date
    Sep 2013
    Posts
    3
    Rep Power
    22
    Level
    2
    Lv. Percent
    41.17%

    I am no longer using anything. The rash and itching comes and goes. It is not all over my body but just in random spots. I get blood work done on tuesday. I am just asking does anyone have a safer more reliable stack?
  8. Professional Member
    xR1pp3Rx's Avatar
    Stats
    5'10"  213 lbs.
    Join Date
    Jun 2012
    Posts
    3,485
    Rep Power
    2091728
    Level
    64
    Lv. Percent
    93.09%
    Achievements Activity AuthorityActivity ProPosting Pro

    why do you need to stack? I assume this is your second cycle? at the point you are at you should be running singles at normal doses. stacking stuff is for far more advanced users.
    FINAFLEX forum rep
    visit our website at finaflex.com
  

  
 

Similar Forum Threads

  1. Replies: 3
    Last Post: 04-03-2008, 09:20 PM
  2. Replies: 17
    Last Post: 03-19-2008, 10:30 AM
  3. Stack Recommendations
    By ticktwo in forum Supplements
    Replies: 20
    Last Post: 08-24-2007, 08:40 PM
  4. stack recommendation
    By raptor2003 in forum Supplements
    Replies: 2
    Last Post: 03-09-2007, 11:28 PM
Log in
Log in